# SDR 751PA0019

- Difficulty date: July 16, 2003
- Submitted: July 20, 2003
- Operation: Air carrier
- Aircraft: N751PA
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 23928
- Aircraft time: 50,584 hours, 17,414 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEVERAL EMERGENCY PATH LIGHTS INOP AFT OF L2 DOOR.  REPAIRED BROKEN WIRE AT ROW 15C.  OPS CHECK OK PER MM 33-50.
